# SDR CA130723005

- Difficulty date: July 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 69,078 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Overserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED AND WAS UNABLE TO STOW AND LOCK LT MAIN GEAR.  CYCLED GEAR A COUPLE OF TIMES TO NO AVAIL.  DIVERTED BACK, HAD OVERWEIGHT LANDING ROUGHLY 69.1  BOTH RT AND LT MLG UPLOCKS CLEANED OF COAGULATED GREASE.  GEAR SWINGS CARRIED OUT NO FURTHER FAULTS, AMM REF 07-11-00 AND 32-00-00-860-001A.
